Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Louisville, KY

April 7, 20155 counties in Indiana

NWS Louisville, KY issued this flash flood warning at Apr 7, 2015, 4:11 PM EDT for 5 counties in Indiana. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 4:11 PM EDT (20:11 UTC)
Expired
Apr 7, 2015, 7:00 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Crawford County, IN, Floyd County, IN, Harrison County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:21 PM EDTFLASH FLOOD1 Wsw Hamburg, INDOVIR WOOD ROAD AND COUNTY LINE ROAD IS FLOODED.
Apr 7, 5:30 PM EDTFLASH FLOODCharlestown, INFLOODED CARS REPORTED.
Apr 7, 5:42 PM EDTFLASH FLOODPalmyra, INROADS FLOODED. STREAM OUT OF BANKS.
Apr 7, 5:46 PM EDTHEAVY RAIN 4.75Starlight, INSINCE 7AM
Apr 7, 5:54 PM EDTFLASH FLOODSellersburg, INWATER A FOOT DEEP ON SHIRLEY AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WGUS53 KLMK 072011
FFWLMK
INC019-025-043-061-175-072300-
/O.NEW.KLMK.FF.W.0015.150407T2011Z-150407T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 700 PM EDT

* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  TORRENTIAL RAINFALL FROM THUNDERSTORMS OVER MUCH OF THE WARNED
  AREA. THIS IS THE SAME AREA THAT RECEIVED TORRENTIAL RAIN AND SOME
  FLOODING FROM THUNDERSTORMS THIS MORNING. THE ADDITIONAL HEAVY
  RAIN MAY CAUSE RENEWED FLASH FLOODING...ESPECIALLY ON SOME ROADS
  LOW-LYING AREAS AND CREEKS. THE STORMS WERE MOVING EAST AROUND 20
  MPH.

* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHEASTERN
  CRAWFORD...NORTHERN FLOYD...NORTHERN HARRISON...SOUTHERN
  WASHINGTON AND WESTERN CLARK COUNTIES...INCLUDING NAVILLETON
  BORDEN...FLOYDS KNOBS...DAISY HILL...SCOTTSVILLE... STARLIGHT...
  BLUE LICK...AND CHESTNUT HILL.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  LITTLE INDIAN CREEK OVERFLOWS JOHN PECTOL ROAD AND BUTTONTOWN ROAD.
  LITTLE INDIAN CREEK OVERFLOWS 4405 HAMBY ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3856 8565 3832 8567 3826 8628 3851 8631

$$

TWF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 3:16 PM EDT, 55 minutes earlier.

Area forecast discussion, Apr 7, 3:16 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EDT Tue Apr 7 2015

.SHORT TERM (Now through Wednesday Night)...
Issued at 315 PM EDT Tue Apr 7 2015

...Strong Storms, Including Heavy Rain and Frequent Lightning this
Evening...

Severe Thunderstorm Watch #28 is in effect for the west central part
of the CWA until 8 PM EDT/7 PM CDT. A cluster of storms stretching
from the lower Wabash River Valley to the Mo Bootheel will slide
into our CWA over the next few hours and into the evening. Given,
1000 to 2500 J/KG of CAPE and marginal deep layer shear, some storm
organization is expected to be maintained into the area. Thermal
profiles would suggest that marginally severe hail and isolated
instances of damaging winds will be possible as DCAPE values are
approaching 1000 J/KG.

Perhaps the bigger concern will be for storms moving over where
heavy rain fell earlier today and the potential for Flash Flooding.
PWATs will approach 2 standard deviations above normal this evening.
This combined with steady moisture transport from the SW could yield
some locally intense rainfall.

Things should quiet down fairly quickly this evening with storms
waning as we lose of diurnal heating. Expect a relative lull,
through the overnight where min Ts will fall into the low and mid
60s.

Another round or two  of convection is expected again on Wednesday
and Wednesday night as we stay on the unstable side of a frontal
boundary and moisture transport continues into the region.
Instability and shear profiles would suggest that strong storms are
possible, however the lack of a focused trigger may limit the severe
threat somewhat. Temperatures are expected to warm into the upper
70s and low 80s.  Lows Wednesday night will again be in th low and
mid 60s.

.LONG TERM (Thursday through Tuesday)...
Issued at 255 PM EDT Tue Apr 7 2015

Main long-term challenge remains T-storm chances, timing, and
impacts Thursday into Friday. Expect deep SW flow on Thursday as a
sharp upper shortwave trof kicks a surface low from the central
Plains into the Great Lakes. Subtle differences in timing
notwithstanding, there is still a decent consensus that the cold
front will push through the Ohio Valley after midnight Thursday
night, exiting the Bluegrass and Lake Cumberland areas Friday
morning.

Thursday will feature high-end chance or low-end likely POPs in a
juicy warm advection regime. Better chances and stronger storms will
accompany the front as it moves through Thursday night. While the
main severe threat still appears to be to our north and west, we
could have decaying strong storms in the evening, with a wind threat
mainly west of Interstate 65. Heavy rain threat will be limited due
to this being a somewhat progressive system, but with over an inch
of QPF in many of the same areas that have seen the heaviest rains,
it won't take much to generate at least nuisance flooding.

Transition day on Friday as the front pushes through. POPs will drop
off dramatically from west to east, with most of the area going dry
by mid-afternoon. Dry and seasonable conditions are expected Friday
night through Sunday as high pressure ridges in from the north.

Moisture ramps up again late Sunday into early next week ahead of
yet another southern stream system. Think that at least a period or
two around Monday may be worthy of low-end likely POPs, but that
will be better refined with later model runs. Temps continue on the
high end of normal, especially by night.

&&

.AVIATION (18Z TAF Update)...
Updated at 120 PM EDT Tue Apr 7 2015

We're in a relative lull with convection with only some storms
hanging around LEX for another hour or two. Warm sector has become
firmly established over the area and should see mostly VFR
conditions as skies partially clear through much of the afternoon.
Expect a steady south wind around 10 mph with a few higher gusts
possible.

Focus is upstream on the next convective complex set to move into
the TAF sites from late afternoon through evening. Best timing at
SDF is expected between 5 and 10 PM EDT where visibilities could
drop into the IFR range in heavier thunderstorms. Stronger wind
gusts and some hail will also be possible with the strongest storms.
LEX/BWG should see weaker convection and a couple hours later than
at SDF. There should be another relative lull overnight where VFR
conditions are expected to prevail. More convection possible
again Wednesday morning. Confidence is low beyond this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........BJS
Long Term.........RAS
Aviation..........BJS
Hazardous weather outlook, Apr 7, 2:47 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT TUE APR 7 2015

INZ076>079-092-KYZ031>043-045>049-053>057-062>067-070>078-081-082-
081900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
247 PM EDT TUE APR 7 2015 /147 PM CDT TUE APR 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ083-084-089>091-KYZ023>030-061-081900-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-BUTLER KY-
INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...CORYDON...
NEW ALBANY...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...MORGANTOWN
247 PM EDT TUE APR 7 2015 /147 PM CDT TUE APR 7 2015/

...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND
ISOLATED INSTANCES OF DAMAGING WINDS. ISOLATED FLASH FLOODING MAY
ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF FLOODING...LARGE
HAIL OR DAMAGING WINDS THIS EVENING. SPOTTER ACTIVATION MAY AGAIN
BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/RAS

In the hours before

Local storm report, Apr 7, 11:54 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       GOSHEN                  38.41N 85.59W
04/07/2015  M1.00 INCH       OLDHAM             KY   PUBLIC

            IN 15 MINUTES

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 7, 12:04 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1204 PM EDT TUE APR 7 2015

KYZ036-041>043-049-071650-
BOURBON KY-CLARK KY-FAYETTE KY-NICHOLAS KY-SCOTT KY-
1204 PM EDT TUE APR 7 2015

...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...

AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GEORGETOWN...AND MOVING EAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GEORGETOWN...
  PARIS...
  LORADALE AND MATTOXTOWN...
  JIMTOWN AND MUIR...
  MONTEREY AND HUTCHISON...
  SIDVILLE AND ESCONDIDA...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
69 AND 75.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
118 AND 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3822 8393 3812 8407 3803 8403 3813 8465
      3818 8465 3818 8467 3823 8464 3831 8392
TIME...MOT...LOC 1604Z 273DEG 34KT 3817 8450

SCHOETTMER
Local storm report, Apr 7, 12:11 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     HEAVY RAIN       GOSHEN                  38.41N 85.59W
04/07/2015  M2.22 INCH       OLDHAM             KY   PUBLIC

            SINCE 7AM

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 12:36 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     FLASH FLOOD      2 W FRENCHTOWN          38.32N 86.25W
04/07/2015                   HARRISON           IN   TRAINED SPOTTER

            FRENCHTOWN - MILLTOWN ROAD IS FLOODED.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 7, 12:54 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 PM EDT TUE APR 7 2015

KYZ035-036-040-041-071725-
FAYETTE KY-FRANKLIN KY-SCOTT KY-WOODFORD KY-
1254 PM EDT TUE APR 7 2015

...THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...

AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS 7 MILES NORTHEAST OF FRANKFORT...AND MOVING EAST AT 30
MPH.

CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES ARE
EXPECTED WITH THESE STORM.

* THIS STORM WILL ALSO IMPACT...
  GEORGETOWN...
  SKINNERSBURG AND MIDWAY...
  DUVAL AND LANCELOT ESTATES...
  SHIFF AND GREAT CROSSING...
  CLABBER BOTTOM AND DELAPLAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR ANY UPDATES.

&&

LAT...LON 3811 8445 3816 8486 3831 8475 3831 8444
      3828 8444 3826 8443
TIME...MOT...LOC 1653Z 276DEG 24KT 3824 8473

TWF
Special weather statement, Apr 7, 3:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT TUE APR 7 2015

INZ077>079-090>092-KYZ031-032-072025-
CLARK IN-FLOYD IN-HARRISON IN-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE
KY-WASHINGTON IN-
356 PM EDT TUE APR 7 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF ENGLISH TO 12 MILES NORTHWEST OF NEW ALBANY TO 7 MILES NORTHWEST
OF PROSPECT...AND MOVING EAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BEDFORD...
  SHORTS CORNER AND GREENHAVEN...
  NEW PEKIN AND FARABEE...
  BLUE RIVER AND NEW MARKET...
  NEW LIBERTY AND BUNKER HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3866 8525 3859 8521 3858 8517 3854 8523
      3839 8557 3839 8604 3839 8625 3842 8626
      3842 8631 3844 8631 3865 8580 3866 8530
TIME...MOT...LOC 1956Z 251DEG 45KT 3844 8622 3845 8590
          3845 8563

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:51 AM EDTSpecial Weather StatementLMKOrange, Washington39 min
Apr 7, 8:03 AM EDTAreal Flood AdvisoryLMKDubois, Orange117 min
Apr 7, 8:33 AM EDTFlash Flood WarningLMKOrange, Washington117 min
Apr 7, 8:37 AM EDTSpecial Weather StatementLMKClark, Floyd, Orange28 min
Apr 7, 9:17 AM EDTSpecial Weather StatementLMKCrawford, Floyd43 min
Apr 7, 10:10 AM EDTAreal Flood AdvisoryLMKClark, Floyd2 hr
Apr 7, 10:26 AM EDTFlash Flood WarningLMKOrange, Washington109 min
Apr 7, 10:33 AM EDTAreal Flood AdvisoryLMKClark, Crawford, Floyd, Harrison, Washington117 min
Apr 7, 10:57 AM EDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Washington3 hr
Apr 7, 3:24 PM EDTFlash Flood WarningLMKCrawford, Dubois, Orange3 hr
Apr 7, 3:53 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois32 min
Apr 7, 3:56 PM EDTSpecial Weather StatementLMKClark29 min
Apr 7, 4:04 PM EDTSevere Thunderstorm WarningLMKPerry21 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry30 min
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry24 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningLMKHarrison31 min
Apr 7, 4:34 PM EDTTornado WarningLMKCrawford, Harrison, Perry21 min
Apr 7, 4:37 PM EDTTornado WarningLMKHarrison18 min
Apr 7, 4:40 PM EDTFlash Flood WarningLMKClark3 hr
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison29 min
Apr 7, 5:04 PM EDTSevere Thunderstorm WarningLMKHarrison31 min
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningLMKClark28 min
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison32 min
Apr 7, 7:38 PM EDTRiver Flood WarningLMKHarrison, Washington17 hr

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.